Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 206, NWS Kansas City, MO

August 26, 20166 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 26, 2016, 8:33 PM CDT for 6 counties in Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2016, 8:33 PM CDT (01:33 UTC)
Expired
Aug 26, 2016, 9:15 PM CDT
In force
42 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Caldwell County, MO, Carroll County, MO, Daviess County, MO, DeKalb County, MO, Grundy County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 116 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 6:13 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
598 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

474 
WUUS53 KEAX 270133
SVREAX
MOC025-033-061-063-079-117-270215-
/O.NEW.KEAX.SV.W.0206.160827T0133Z-160827T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
833 PM CDT FRI AUG 26 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHWESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  EASTERN DEKALB COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 915 PM CDT

* AT 833 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR PATTONSBURG TO NEAR GALLATIN TO NEAR
  BRECKENRIDGE TO NEAR COWGILL...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CAMERON...CHILLICOTHE...TRENTON...HAMILTON...GALLATIN...
  MAYSVILLE...BRAYMER...POLO...JAMESPORT...BRECKENRIDGE...KINGSTON...
  UTICA...COWGILL...KIDDER...WINSTON...CHULA...ALTAMONT...LUDLOW...
  JAMESON AND WEATHERBY.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 54 AND
75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
AND NORTHWESTERN MISSOURI.

LAT...LON 4000 9350 3977 9339 3954 9353 3953 9408
      3970 9421 3974 9421 3975 9425 3995 9440
      4015 9373
TIME...MOT...LOC 0133Z 273DEG 18KT 4003 9407 3989 9386 3969 9375 3948
9390

HAIL...0.88IN
WIND...60MPH
 
$$

WELSH
2 follow-up statements
922 
WWUS53 KEAX 270154
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
854 PM CDT FRI AUG 26 2016

MOC033-063-270204-
/O.CAN.KEAX.SV.W.0206.000000T0000Z-160827T0215Z/
CARROLL MO-DEKALB MO-
854 PM CDT FRI AUG 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL AND
EASTERN DEKALB COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
MISSOURI.

LAT...LON 4000 9350 3977 9339 3961 9349 3961 9375
      3960 9376 3954 9376 3953 9408 4003 9408
      4010 9372
TIME...MOT...LOC 0154Z 273DEG 18KT 4003 9394 3988 9373 3968 9362 3947
9378

$$

MOC025-061-079-117-270215-
/O.CON.KEAX.SV.W.0206.000000T0000Z-160827T0215Z/
LIVINGSTON MO-GRUNDY MO-DAVIESS MO-CALDWELL MO-
854 PM CDT FRI AUG 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR LIVINGSTON...SOUTHWESTERN GRUNDY...EASTERN DAVIESS AND CALDWELL
COUNTIES...

AT 854 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF GALLATIN TO 7 MILES SOUTHEAST OF
JAMESPORT TO NEAR UTICA TO 7 MILES SOUTH OF BRAYMER...MOVING EAST AT
20 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...HAMILTON...GALLATIN...BRAYMER...POLO...JAMESPORT...
BRECKENRIDGE...KINGSTON...UTICA...COWGILL...CHULA...LUDLOW...
JAMESON...MOORESVILLE...LOCK SPRINGS...SPRING HILL AND DAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
MISSOURI.

LAT...LON 4000 9350 3977 9339 3961 9349 3961 9375
      3960 9376 3954 9376 3953 9408 4003 9408
      4010 9372
TIME...MOT...LOC 0154Z 273DEG 18KT 4003 9394 3988 9373 3968 9362 3947
9378

HAIL...0.88IN
WIND...60MPH
 
$$

WELSH
225 
WWUS53 KEAX 270207
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
907 PM CDT FRI AUG 26 2016

MOC025-061-079-117-270216-
/O.EXP.KEAX.SV.W.0206.000000T0000Z-160827T0215Z/
LIVINGSTON MO-GRUNDY MO-DAVIESS MO-CALDWELL MO-
907 PM CDT FRI AUG 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR LIVINGSTON...SOUTHWESTERN
GRUNDY...EASTERN DAVIESS AND CALDWELL COUNTIES WILL EXPIRE AT 915 PM
CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
MISSOURI.

LAT...LON 4000 9350 3977 9339 3961 9349 3961 9375
      3960 9376 3954 9376 3953 9408 4003 9408
      4010 9372
TIME...MOT...LOC 0204Z 273DEG 18KT 4003 9394 3988 9373 3968 9362 3947
9378

$$

WELSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 6:47 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 26, 6:47 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
647 PM CDT FRI AUG 26 2016

.Discussion...
Issued at 356 PM CDT FRI AUG 26 2016

Looking at water vapor imagery this afternoon, a trough is noted
over the western half of the Nation with a couple of smaller
shortwave troughs working through its base over the Rocky's, though
the trough of interest today for us is currently seen moving through
the Central Rocky's at this time. Farther to the east an upper level
ridge, over the southeast United States, is noted as it keeps
pumping moisture north into the Plains from the western Gulf
resulting in precipitable water values running around 1.8 inches
across the region early this afternoon. Closer to home, overnight
convection left some rain cooled air and cloud cover behind this
morning which helped keep a frontal boundary suppressed across
southern Missouri through the morning, but the trough moving out of
the Central Rocky's has help lift the front back north as a diffuse
warm front which will likely come to rest in an inverted surface
trough stretching across eastern Kansas into northwest Missouri.

Today and tonight...expectations are that areas within the sector of
the inverted trough will destabilize rapidly this afternoon as a
warm front lifts into; which seems to be working out well so far as
visible satellite shows the cloud field across that part of eastern
Kansas becoming increasingly agitated while the radar shows
scattered storms developing. However, complicating things is the
cloud cover across central Kansas, which seems to have inhibited
warming through the early afternoon hours, which might be
contributing to the lack luster development on the storms currently
percolating up in eastern Kansas. However, if any of the storms can
find enough instability --and that is a bit of an if!--, the broader
environment has enough shear --0-6KM values are 40 knots across
northwest Missouri-- that severe storms will be a problem. Current
timing has activity that is currently in Kansas growing in intensity
through the late afternoon, moving into our section of Kansas and/or
Missouri between 4 and 6 PM this evening with storms spreading
northeast overnight. Currently, all modes of severe weather look
possible with storms in northwest Missouri this evening as surface
winds remain backed to the southeast across Missouri, though large
hail and damaging winds look to be the main threats beyond torrential
rain which could lead to localized flooding. Otherwise for tonight,
storms will shove off to the northeast as they develop, potentially
leaving an effective frontal boundary across our section of Missouri
Saturday, which might help keep storms percolating through Saturday.

In general, current short and mid-range models all point at the upper
level ridge spinning over the deep south persisting through the
weekend into the beginning of next work week. This will keep the deep
layer moisture moving north from the western Gulf into Kansas and
Missouri well into next week, which in turn will keep the threat of
storms persisting for many days.

&&

.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 647 PM CDT FRI AUG 26 2016

A line of thunderstorms have formed along a stationary boundary
through the region creating a threat to all western airfields as it
pushes through causing predominant TS in MCI/STJ/MKC through 04Z. This
should last a few hours and may stall over MCI and MKC as the
boundary orients more W-E over that region tonight. There may be a
resurgence of activity on the backside of this initial line so TEMPO
TSRA has been left in those TAFs until 08Z to account for this
scattered activity. IFR ceiling and MFVR visibility have a good
chance of occurring on the backside of the boundary near STJ so this
has been added through sunrise. This stationary boundary will stall
over the region weakening over the region as the sunrises, but will
has good potential to redevelop in the afternoon with heating. To
account for this activity VCTS has been added in KMKC, KIXD, and KMCI
after 19Z.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Cutter
Aviation...Barham/Cutter
Hazardous weather outlook, Aug 26, 4:27 AM CDT, 16 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 AM CDT FRI AUG 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-270930-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
427 AM CDT FRI AUG 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH MID-
MORNING. LOCALIZED FLOODING CONCERNS WILL BE THE PRIMARY THREAT. AN
ADDITIONAL ROUND OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A
COUPLE STORMS THIS AFTERNOON AND EVENING COULD BE STRONG WITH GUSTY
WINDS...HEAVY RAIN...AND LOCALIZED FLOODING THE PRIMARY HAZARDS.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND.
NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 26, 7:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
736 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TORNADO          3 W LATHROP             39.55N 94.39W
08/26/2016                   CLINTON            MO   PUBLIC

            DUST CLOUD AND POWER FLASHES BELOW FUNNEL.

&&

JMALINGO
Local storm report, Aug 26, 7:41 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          4 S TURNEY              39.58N 94.32W
08/26/2016                   CLINTON            MO   FIRE DEPT/RESCUE

&&

JMALINGO
Local storm report, Aug 26, 7:47 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
747 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND GST     3 E LATHROP             39.55N 94.27W
08/26/2016  E60 MPH          CLINTON            MO   FIRE DEPT/RESCUE

            INFLOW WINDS AT I35 AND ROUTE 116.

&&

JMALINGO
Local storm report, Aug 26, 7:50 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
750 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TORNADO          1 N LATHROP             39.56N 94.33W
08/26/2016                   CLINTON            MO   FIRE DEPT/RESCUE

            MULTIPLE REPORTS IN THE SAME AREA.

&&

JMALINGO
Special weather statement, Aug 26, 8:16 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
816 PM CDT FRI AUG 26 2016

MOZ013>015-022-023-030-031-270145-
LIVINGSTON MO-GRUNDY MO-RAY MO-CALDWELL MO-DE KALB MO-CARROLL MO-
DAVIESS MO-
816 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL...WESTERN
LIVINGSTON...SOUTHWESTERN GRUNDY...SOUTHERN DAVIESS...NORTHERN RAY...
CALDWELL AND EAST CENTRAL DEKALB COUNTIES UNTIL 845 PM CDT...

AT 816 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF GALLATIN TO
NEAR HAMILTON TO NEAR COWGILL TO EXCELSIOR SPRINGS...AND MOVING EAST
AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...HAMILTON...GALLATIN...BRAYMER...POLO...JAMESPORT...
BRECKENRIDGE...KINGSTON...UTICA...COWGILL...EXCELSIOR ESTATES...
KIDDER...WINSTON...ALTAMONT...LUDLOW...WEATHERBY...MOORESVILLE...
LOCK SPRINGS...ELMIRA AND KNOXVILLE.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 57 AND
69.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH
CENTRAL...WEST CENTRAL AND NORTHWESTERN MISSOURI.

LAT...LON 3982 9352 3961 9352 3945 9357 3937 9421
      3940 9421 3948 9417 3966 9416 3993 9426
      4004 9369
TIME...MOT...LOC 0116Z 252DEG 44KT 3990 9412 3970 9394 3950 9397 3936
9424

WELSH
Local storm report, Aug 26, 8:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     LATHROP                 39.55N 94.33W
08/26/2016                   CLINTON            MO   BROADCAST MEDIA

            EIGHT TO TEN INCH DIAMETER TREE ACROSS THE
            ROAD.

&&

JRB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:02 PM CDTSpecial Weather StatementEAXClay, Clinton, Daviess, DeKalb28 min
Aug 26, 7:08 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte3 hr
Aug 26, 7:13 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton32 min
Aug 26, 7:22 PM CDTTornado WarningEAXCaldwell, Clinton, Ray23 min
Aug 26, 7:43 PM CDTTornado Warning Tornado observedEAXCaldwell, Clinton32 min
Aug 26, 7:52 PM CDTFlash Flood WarningEAXBuchanan, Clay, Clinton, Platte6 hr
Aug 26, 8:16 PM CDTSpecial Weather StatementEAXCaldwell, Daviess, Livingston29 min
Aug 26, 8:29 PM CDTRiver Flood WarningEAXClay, Ray38 hr
Aug 26, 8:35 PM CDTRiver Flood WarningEAXClay, Platte32 hr
Aug 26, 8:43 PM CDTFlash Flood WarningEAXAndrew, Buchanan, DeKalb, Gentry5 hr
Aug 26, 8:58 PM CDTSpecial Weather StatementEAXRay47 min
Aug 26, 9:14 PM CDTFlash Flood WarningEAXCaldwell, Daviess, Livingston, Ray6 hr
Aug 26, 9:18 PM CDTFlash Flood WarningEAXJackson3 hr
Aug 26, 9:28 PM CDTRiver Flood WarningEAXJackson27 hr
Aug 26, 9:47 PM CDTFlash Flood Warning EmergencyEAXClay, Jackson4 hr
Aug 26, 10:02 PM CDTRiver Flood WarningEAXRay58 hr
Aug 26, 10:02 PM CDTRiver Flood WarningEAXPlatte51 hr
Aug 26, 10:02 PM CDTRiver Flood WarningEAXPlatte53 hr
Aug 26, 10:22 PM CDTRiver Flood WarningEAXJackson25 hr
Aug 26, 10:31 PM CDTAreal Flood AdvisoryEAXCarroll, Ray4 hr
Aug 26, 10:45 PM CDTSpecial Weather StatementEAXPutnam45 min
Aug 26, 10:50 PM CDTAreal Flood AdvisoryEAXChariton, Cooper, Howard, Randolph4 hr
Aug 26, 11:32 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline58 hr
Aug 27, 12:13 AM CDTAreal Flood WarningEAXAndrew, Clay, Clinton, DeKalb, Jackson, Platte6 hr
Aug 27, 3:15 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Daviess, Livingston, Ray3 hr
Aug 27, 9:58 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston44 hr
Aug 27, 5:49 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Ray4 hr
Aug 27, 6:22 PM CDTSpecial Weather StatementEAXClinton23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.